Follow
S. A. Seyed Fakhari
S. A. Seyed Fakhari
Verified email at uniandes.edu.co
Title
Cited by
Cited by
Year
Symbolic powers of cover ideal of very well-covered and bipartite graphs
SA Seyed Fakhari
Proceedings of the American Mathematical Society, 2017
442017
Symbolic powers of cover ideal of very well-covered and bipartite graphs
SA Seyed Fakhari
Proceedings of the American Mathematical Society, 2017
442017
WHAT IS... STANLEY DEPTH?
MR Pournaki, SAS Fakhari, M Tousi, S Yassemi
Notices of the AMS 56 (9), 2009
432009
Regularity of powers of edge ideal of whiskered cycles
M Moghimian, SAS Fakhari, S Yassemi
Communications in Algebra 45 (3), 1246-1259, 2017
392017
The clique numbers of regular graphs of matrix algebras are finite
S Akbari, M Jamaali, SAS Fakhari
Linear algebra and its applications 431 (10), 1715-1718, 2009
342009
Improved bounds for the regularity of edge ideals of graphs
SAS Fakhari, S Yassemi
Collectanea Mathematica 69 (2), 249-262, 2018
282018
Stanley depth of powers of the edge ideal of a forest
M Pournaki, SA Seyed Fakhari, S Yassemi
Proceedings of the American Mathematical Society 141 (10), 3327-3336, 2013
272013
Regularity of symbolic powers of edge ideals of Cameron-Walker graphs
SA Seyed Fakhari
Communications in Algebra 48 (12), 5215-5223, 2020
192020
Regularity of symbolic powers of edge ideals of unicyclic graphs
SAS Fakhari
Journal of Algebra 541, 345-358, 2020
182020
Regularity of symbolic powers of cover ideals of graphs
SAS Fakhari
Collectanea Mathematica 70 (2), 187-195, 2019
182019
Cohen-Macaulay edge-weighted edge ideals of very well-covered graphs
SA Seyed Fakhari, K Shibata, N Terai, S Yassemi
Communications in Algebra 49 (10), 4249-4257, 2021
162021
Regularity of symbolic powers of edge ideals of chordal graphs
SAS Fakhari
preprint, 2019
15*2019
A new construction for Cohen–Macaulay graphs
A Mousivand, SA Seyed Fakhari, S Yassemi
Communications in Algebra 43 (12), 5104-5112, 2015
142015
Survey article: Simplicial complexes satisfying Serre's condition: A survey with some new results
MR Pournaki, SAS Fakhari, N Terai, S Yassemi
Journal of Commutative Algebra 6 (4), 455-483, 2014
142014
Cohen–Macaulayness and limit behavior of depth for powers of cover ideals
A Constantinescu, MR Pournaki, SA Seyed Fakhari, N Terai, S Yassemi
Communications in Algebra 43 (1), 143-157, 2015
132015
On the h-vector of a simplicial complex with Serre’s condition
A Goodarzi, MR Pournaki, SAS Fakhari, S Yassemi
Journal of Pure and Applied Algebra 216 (1), 91-94, 2012
132012
Depth and Stanley depth of symbolic powers of cover ideals of graphs
SAS Fakhari
Journal of Algebra 492, 402-413, 2017
122017
Depth, Stanley depth, and regularity of ideals associated to graphs
SAS Fakhari
Archiv der Mathematik 107 (5), 461-471, 2016
122016
Stanley depth of the integral closure of monomial ideals
SAS Fakhari
Collectanea Mathematica 64 (3), 351-362, 2013
112013
On the Stanley depth of weakly polymatroidal ideals
MR Pournaki, SAS Fakhari, S Yassemi
Arch. Math.(Basel) 100, 115-121, 2013
112013
The system can't perform the operation now. Try again later.
Articles 1–20